# SDR WVER2018FA0000251

- Difficulty date: April 7, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320773
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 340 - FS 364 STRINGER 26L IS CORRODED ON FLANGE.  REMOVED AND REPLACED INTERCOSTAL BETWEEN FS 349 - FS 364 AT STRINGER 26L IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-23-00-001-001-A01, 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.
